My mother in-law has switched recently from the orange aspirin to the yellow and has notice her feet swelling. After stopping and finding some more of the orange the swelling ceased but re-started after agian going to the yellow since she has no more of the old type.
Hmmmm that is very odd. Perhaps she is allergic to something in the new coating but allergic swelling is usually all over, and/or in the face, not just in the feet. Perhaps try switching to another brand. It may still be coincidental. Swelling in the feet in older persons is usually due to circulatory problems. Fluid retention can occur when the heart is not pumping efficiently and fluid tends to pool in the feet because the heart is not pumping good enough to allow it to be processed and flushed out by the kidneys. It can also occur when a person consumes too much sodium. I would try changing brands of aspirin and if it occurs again, consult her primary care physician.
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 2 answers
Posted 3 Dec 2013 • 1 answer
Posted 15 Mar 2014 • 2 answers
Posted 25 May 2014 • 1 answer
Posted 21 Aug 2016 • 0 answers